Bulletin of the American Mathematical Society

Review: O. Perron, Die Lehre von den Kettenbrüchen

T. H. Gronwall

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 9 (1930), 615.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494217

Citation

Gronwall, T. H. Review: O. Perron, Die Lehre von den Kettenbrüchen. Bull. Amer. Math. Soc. 36 (1930), no. 9, 615. https://projecteuclid.org/euclid.bams/1183494217


Export citation